# SDR 96UAL901004

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT BLEED TRIPPED OFF.
